# SDR CA190712005

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 47 hours
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Bracket
- Part number: 1312502
- Condition: Damaged
- Location: Propeller Tks
- Part time: 49 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF C-XXXX IT WAS DISCOVERED THAT THE PROPELLER TKS NOZZLE WAS NOT SPRAYING INTO THE TKS FEEDER RING BUT INSTEAD WAS SPRAYING ONTO THE BACK OF THE PROPELLER BACK PLATE. FURTHER INVESTIGATION FOUND THAT THE SUPPLY NOZZLE BRACKET WAS INCORRECT. THE INSTALLED UNIT, PT#13125-02, WAS, IN FACT, FOR A HARTZELL 3 BLADED PROPELLER, PT#B3N21100S, HOWEVER THE AIRCRAFT IS EQUIPPED WITH A MCCAULEY 4 BLADED UNIT PT#4HFR34C778. WE MANAGED TO GET THE CORRECT PART NUMBER BRACKET, P#B-40763 AND INSTALL IT. ALSO, IT WAS FOUND THAT THE SPRAY NOZZLES LOCATED AT EACH PROPELLER BLADE HAD BEEN PARTIAL CUT THROUGH BY THE SPINNER. NEW B40755 NOZZLES WERE INSTALLED AND THE SPINNER RE-ALIGNED TO ALLOW CLEARANCE. THE ORIGINAL PROPELLER TKS NOZZLE BRACKET WAS FACTORY INSTALLED AT THE CESSNA FACTORY. (TC# 20190712005)
